# SDR SWIA2019091246294

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 1,697 hours, 1,276 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG ON TAKE OFF. QRH RETURN TO DTW. (FLT#4066) FO: 09/12/2019 WORK IN PROGRESS.
